Researcher Page

사진
Park, JungHwan (박정환)
조교수, Department of Mathematical Sciences(수리과학과)
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    HOMOLOGY SPHERES AND PROPERTY R

    Kim, Min Hoon; Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328, 2021-03

    2
    Concordance to links with an unknotted component

    Davis, Christopher W.; Park, JungHwanresearcher, Mathematical Proceedings of the Cambridge Philosophical Society, v.170, no.1, pp.155 - 160, 2021-01

    3
    Genus One Cobordisms Between Torus Knots

    Feller, Peter; Park, JungHwanresearcher, International Mathematics Research Notices, v.2021, no.1, pp.521 - 548, 2021-01

    4
    An electrochemical hydrogen peroxide sensor for applications in nuclear industry

    Park, Junghwan; Kim, Jong Woo; Kim, Hyunjin; et al, NUCLEAR ENGINEERING AND TECHNOLOGY, v.53, no.1, pp.142 - 147, 2021-01

    5
    Rational cobordisms and integral homology

    Aceto, Paolo; Celoria, Daniele; Park, JungHwanresearcher, Compositio Mathematica, v.156, no.9, pp.1825 - 1845, 2020-09

    6
    Smooth and Topological Almost Concordance

    Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; et al, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

    7
    EVERY GENUS ONE ALGEBRAICALLY SLICE KNOT IS 1-SOLVABLE

    Davis, Christopher W.; Martin, Taylor; Otto, Carolyn; et al, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.5, pp.3063 - 3082, 2019-09

    8
    On the Upsilon invariant and satellite knots

    Feller, Peter; Park, JungHwanresearcher; Ray, Arunima, MATHEMATISCHE ZEITSCHRIFT, v.292, no.3-4, pp.1431 - 1452, 2019-08

    9
    LINKS WITH NON-TRIVIAL ALEXANDER POLYNOMIAL WHICH ARE TOPOLOGICALLY CONCORDANT TO THE HOPF LINK

    Kim, Min Hoon; Krcatovich, David; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.8, pp.5379 - 5400, 2019-04

    10
    Concordance of knots in S-1 x S-2

    Davis, Christopher W.; Nagel, Matthias; Park, JungHwanresearcher; et al, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.98, pp.59 - 84, 2018-08

    11
    A construction of slice knots via annulus modifications

    Park, JungHwanresearcher, TOPOLOGY AND ITS APPLICATIONS, v.238, pp.1 - 19, 2018-04

    12
    A FAMILY OF NON-SPLIT TOPOLOGICALLY SLICE LINKS WITH ARBITRARILY LARGE SMOOTH SLICE GENUS

    Park, Junghwanresearcher; Ray, Arunima, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.146, no.1, pp.439 - 448, 2018-01

    13
    INEQUALITY ON t(v)(K) DEFINED BY LIVINGSTON AND NAIK AND ITS APPLICATIONS

    Park, Junghwanresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.145, no.2, pp.889 - 891, 2017-02

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0